# SDR 96ZZZX2169

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N255CS
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040019
- Engine: Cont GTSIO520M
- System (JASC): 7314 · Engine Fuel Pump
- Part: Vane
- Part number: 50611043
- Condition: Wrong Part
- Location: Fuel Pump
- Part time: 240 hours
- Component: 6462103
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATES NUMEROUS FAILURES WITH FUEL PUMP VANE PN 50611043.  CORRECT VANE PN IS 635549.  FURTHER STATES PROBLEM REQUIRES URGENT ACTION DUE TO NUMBERS AND TYPE OF FAILURES.
